# SDR SWAA982235

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 300-328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND NUMEROUS UPPER SURFACE CORRODED AT I/B SIDE THRESHOLD ANGLE SUPPORT AT BS 300-328, RBL 56.5-59, WL 208.  REMOVED AND REPLACED PER BOEING SRM.
